# SDR AALA960490

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AA
- Make and model: Boeing 767223
- Aircraft serial: 22312
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Lt Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, COULD NOT TEST LEFT EXTERIOR EMERGENCY LIGHTS FROM THE NOSE GEAR TEST SWITCH.  TIGHTENED CONNECTOR ON REMOTE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
